Skip to content

A New Approach to the Economic Analysis of Nonstationary Time Series and the Business Cycle

Hamilton, J. D. (1989). A New Approach to the Economic Analysis of Nonstationary Time Series and the Business Cycle. Econometrica, 57(2), 357-384.

Type
Journal article
Intellectual base
Primary research
Year
1989
Volume
57
Issue
2
Pages
357-384
DOI
10.2307/1912559
DOI registrant
JSTOR
Link
https://doi.org/10.2307/1912559
Cited from
data_science, political_science

Cited by

3 citations across 3 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Mechanisms

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 3 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:464b38a327f7 · see in the full table